# SDR SWAA2013052816543

- Difficulty date: May 22, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 47,911 hours, 27,742 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER HORIZONTAL STABILIZER SKIN CRACKED AT STAB STATION 157.  REPAIRED IAW SRM.
